# SDR SIMA201134204

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 23,392 hours, 19,729 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A23252
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3293 THE CREW REPORTED THAT AFTER TAKEOFF, AFTER RETRACTING GEAR THE WIND NOISE IN COCKPIT WAS EXCEPTIONALLY LOUD.  UPON ACCELERATION, THE NOISE GOT EXTREMELY LOUD, NOT NORMAL.  ALL 3 GEAR INDICATIONED UP.  ALL INDICATIONS ON HYD PAGE OF MFD WERE NORMAL.  NOISE SOUNDED LIKE IT WAS COMING FROM UNDER THE NOSE AREA.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND NOSE LANDING GEAR DOORS NOT CLOSED AFTER RETRACTION.  REMOVED AND REPLACED NOSE LANDING GEAR DOORS PROXIMITY SWITCH IAW EMB 140 AMM 32-61-01.  THE OPERATIONAL CHECK WAS GOOD, THE GEAR SWING TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
